Sledovať
Edward Scheinerman
Edward Scheinerman
Overená e-mailová adresa na: jhu.edu
Názov
Citované v
Citované v
Rok
Fractional graph theory: a rational approach to the theory of graphs
ER Scheinerman, DH Ullman
Courier Corporation, 2011
9842011
Random dot product graph models for social networks
SJ Young, ER Scheinerman
International Workshop on Algorithms and Models for the Web-Graph, 138-149, 2007
4022007
Invitation to dynamical systems
ER Scheinerman
Courier Corporation, 2012
2722012
On random intersection graphs: The subgraph problem
M Karoński, ER Scheinerman, KB Singer-Cohen
Combinatorics, Probability and Computing 8 (1-2), 131-159, 1999
2561999
Representations of planar graphs
GR Brightwell, ER Scheinerman
SIAM Journal on Discrete Mathematics 6 (2), 214-229, 1993
1661993
Intersection classes and multiple intersection parameters of graphs
ER Scheinerman
Princeton University, 1984
1591984
On the size of hereditary classes of graphs
ER Scheinerman, J Zito
Journal of Combinatorial Theory, Series B 61 (1), 16-39, 1994
1481994
Mathematical models of binary spherical-motion encoders
D Stein, ER Scheinerman, GS Chirikjian
IEEE/ASME transactions on mechatronics 8 (2), 234-244, 2003
1302003
Random intersection graphs when m=ω(n): An equivalence theorem relating the evolution of the G(n, m, p) and G(n, p) models
JA Fill, ER Scheinerman, KB Singer‐Cohen
Random Structures & Algorithms 16 (2), 156-176, 2000
1252000
Mathematics: a discrete introduction
ER Scheinerman
Brooks/Cole, 2000
992000
Matemática Discreta-Uma Introduçao
ER Scheinerman
Cengage Learning Editores, 2003
982003
Modeling graphs using dot product representations
ER Scheinerman, K Tucker
Computational statistics 25, 1-16, 2010
932010
The interval number of a planar graph: Three intervals suffice
ER Scheinerman, DB West
Journal of Combinatorial Theory, Series B 35 (3), 224-239, 1983
841983
Fractional isomorphism of graphs
MV Ramana, ER Scheinerman, D Ullman
Discrete Mathematics 132 (1-3), 247-265, 1994
791994
Undirected edge geography
AS Fraenkel, ER Scheinerman, D Ullman
Theoretical Computer Science 112 (2), 371-381, 1993
791993
The rectilinear crossing number of a complete graph and Sylvester's “four point problem” of geometric probability
ER Scheinerman, HS Wilf
The American mathematical monthly 101 (10), 939-943, 1994
681994
Almost sure fault tolerance in random graphs
ER Scheinerman
SIAM Journal on Computing 16 (6), 1124-1134, 1987
681987
Random intervals
J Justicz, ER Scheinerman, PM Winkler
The American mathematical monthly 97 (10), 881-889, 1990
671990
On the thickness and arboricity of a graph
AM Dean, JP Hutchinson, ER Scheinerman
Journal of Combinatorial Theory, Series B 52 (1), 147-151, 1991
651991
Random interval graphs
ER Scheinerman
Combinatorica 8, 357-371, 1988
611988
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20